Discriminants of certain algebraic number fields.
Journal für die reine und angewandte Mathematik, Tome 285 (1976), pp. 114-125
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__285_151758,
author = {Kenzo Komatsu},
title = {Discriminants of certain algebraic number fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {114--125},
year = {1976},
volume = {285},
zbl = {0326.12006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__285_151758/}
}
Kenzo Komatsu. Discriminants of certain algebraic number fields.. Journal für die reine und angewandte Mathematik, Tome 285 (1976), pp. 114-125. http://geodesic.mathdoc.fr/item/JRAM_1976__285_151758/